Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 2:12 AM EST for 7 counties in Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 2:12 AM EST (07:12 UTC)
- Expired
- Feb 16, 2025, 3:00 AM EST
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Gordon County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 91 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 3:00 AM EST | TSTM WND DMG | 3 Nne Trion, GA | A tree and power lines were downed across the roadway in the 30 block of South Airport Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:02 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WUUS52 KFFC 160712
SVRFFC
GAC047-055-083-115-129-295-313-160800-
/O.NEW.KFFC.SV.W.0001.250216T0712Z-250216T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
212 AM EST Sun Feb 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Central Floyd County in northwestern Georgia...
Central Whitfield County in northwestern Georgia...
Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
Dade County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 300 AM EST.
* At 212 AM EST, severe thunderstorms were located along a line
extending from Cowan to near Hollywood to Guntersville, moving east
at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Dalton, Lafayette, Summerville, Ringgold, Trenton, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout
Mountain, Tunnel Hill, Cohutta, Resaca, Chattanooga Valley, La
Fayette, Lyerly, Menlo, and Center Post.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia.
&&
LAT...LON 3459 8493 3417 8526 3416 8543 3498 8560
3499 8498
TIME...MOT...LOC 0712Z 281DEG 55KT 3514 8600 3474 8601 3436 8631
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
883
WWUS52 KFFC 160720
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
220 AM EST Sun Feb 16 2025
GAC047-055-083-115-129-295-313-160800-
/O.CON.KFFC.SV.W.0001.000000T0000Z-250216T0800Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Gordon GA-Dade GA-
Chattooga GA-
220 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EST
FOR CATOOSA...CENTRAL FLOYD...CENTRAL WHITFIELD...WALKER...
NORTHWESTERN GORDON...DADE AND CHATTOOGA COUNTIES...
At 219 AM EST, severe thunderstorms were located along a line
extending from near Sherwood to Martintown to near McVille, moving
east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Dalton, Lafayette, Summerville, Ringgold, Trenton, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout Mountain,
Tunnel Hill, Cohutta, Resaca, Chattanooga Valley, La Fayette, Lyerly,
Menlo, and Center Post.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia. Tornadoes can develop quickly from severe thunderstorms.
Although a tornado is not immediately likely, if one is spotted act
quickly and move to a place of safety inside a sturdy structure,
such as a basement or small interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3459 8493 3417 8526 3416 8543 3498 8560
3499 8498
TIME...MOT...LOC 0719Z 281DEG 55KT 3512 8589 3472 8590 3432 8613
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$374
WWUS52 KFFC 160741
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
241 AM EST Sun Feb 16 2025
GAC047-055-083-115-129-295-313-160800-
/O.CON.KFFC.SV.W.0001.000000T0000Z-250216T0800Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Gordon GA-Dade GA-
Chattooga GA-
241 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EST
FOR CATOOSA...CENTRAL FLOYD...CENTRAL WHITFIELD...WALKER...
NORTHWESTERN GORDON...DADE AND CHATTOOGA COUNTIES...
At 241 AM EST, severe thunderstorms were located along a line
extending from Jasper to near Ider to near Sand Rock, moving east at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Dalton, Lafayette, Summerville, Ringgold, Trenton, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout Mountain,
Tunnel Hill, Cohutta, Resaca, Chattanooga Valley, La Fayette, Lyerly,
Menlo, and Center Post.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia. Tornadoes can develop quickly from severe thunderstorms.
Although a tornado is not immediately likely, if one is spotted act
quickly and move to a place of safety inside a sturdy structure,
such as a basement or small interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3498 8560 3499 8498 3459 8493 3417 8526
3416 8543
TIME...MOT...LOC 0741Z 283DEG 33KT 3506 8559 3467 8569 3426 8582
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$965
WWUS52 KFFC 160751
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
251 AM EST Sun Feb 16 2025
GAC047-055-083-115-129-295-313-160800-
/O.CON.KFFC.SV.W.0001.000000T0000Z-250216T0800Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Gordon GA-Dade GA-
Chattooga GA-
251 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EST
FOR CATOOSA...CENTRAL FLOYD...CENTRAL WHITFIELD...WALKER...
NORTHWESTERN GORDON...DADE AND CHATTOOGA COUNTIES...
At 251 AM EST, severe thunderstorms were located along a line
extending from Hicks Gap State Park to near Sulpher Springs to near
Cedar Bluff, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Dalton, Lafayette, Summerville, Ringgold, Trenton, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout Mountain,
Tunnel Hill, Cohutta, Resaca, Chattanooga Valley, La Fayette, Lyerly,
Menlo, and Center Post.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia. Tornadoes can develop quickly from severe thunderstorms.
Although a tornado is not immediately likely, if one is spotted act
quickly and move to a place of safety inside a sturdy structure,
such as a basement or small interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3498 8560 3499 8498 3459 8493 3417 8526
3416 8543
TIME...MOT...LOC 0751Z 270DEG 55KT 3504 8541 3465 8551 3424 8564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$384
WWUS52 KFFC 160800
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
300 AM EST Sun Feb 16 2025
GAC047-055-083-115-129-295-313-160809-
/O.EXP.KFFC.SV.W.0001.000000T0000Z-250216T0800Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Gordon GA-Dade GA-
Chattooga GA-
300 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA...CENTRAL FLOYD...
CENTRAL WHITFIELD...WALKER...NORTHWESTERN GORDON...DADE AND CHATTOOGA
COUNTIES WILL EXPIRE AT 300 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Catoosa, Walker, Chattooga, and Whitfield counties.
&&
LAT...LON 3498 8560 3499 8498 3459 8493 3417 8526
3416 8543
TIME...MOT...LOC 0759Z 281DEG 55KT 3502 8528 3463 8538 3422 8551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 12:54 AM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 16, 12:54 AM EST, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1254 AM EST Sun Feb 16 2025 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday night) Issued at 249 PM EST Sat Feb 15 2025 Key Messages: - A warm front will lift N across the area overnight, which is expected to obliterate the CAD wedge. - A strong cold front will bring heavy rain and thunderstorms tonight into Sunday morning, which could produce additional localized flooding and a conditional threat for isolated severe weather. A strong CAD wedge over N and N Central GA is producing widespread low clouds, fog, and drizzle. A warm front will lift N tonight and Sat as a storm system develops over the Central Plains and moves E. A lingering CAD wedge over N and N Central GA will eventually be eroded by the warmer air and increasing southerly flow. A potent cold front will be sweeping across the area late tonight into Sun morning. Increasing wind flow near and above the surface will bring increasing low-level shear. As a result, a squall line is expected to develop upstream of the area. The forecast challenge is what happens to this line of thunderstorms as it approaches an area that has less and less instability available due to the existing or recently departed wedge and no available diurnal heating due to the time of day. The best instability is forecast to exist over the extreme W portion of the state. This instability may be surface-based toward the Columbus area, while locations to the NE will have an increased likelihood of elevated instability. As a result, we're expecting to N portion of the squall line to weaken as it spreads into the area late tonight, while isolated severe storms remain possible farther to the S. The main threat of these thunderstorms will be damaging winds, but there will be the threat of an isolated tornado, particularly in locations with surface-based instability. This threat may be most pronounced near the warm front/S wedge boundary. Rainfall rates associated with the cold front will be quite high. However, the front will be moving at a good clip across the area, which should keep storm totals in check. In fact, QPF amounts have continued to slowly trend downward. Still, antecedent conditions are quite wet due to the recent rains and ongoing river flooding. In addition, some heavy showers and thunderstorms may train as they move NE along the line's orientation. So, although widespread areal flooding is not anticipated, more localized, shorter duration flooding is certainly possible. Additionally, this will at least delay the recession of river flood waters. Storm total amounts are forecast to range from around 1.25" in the NE mountains to around 2/3" in the Atlanta metro area to about 1/2" in SE zones. Again, locally higher amounts are very possible. Low temperatures tonight will range from the lower 40s in the N to the upper 50s in the extreme SE. The lowest temperatures in most locations will occur early in the night, with temperatures rising through the night. Daytime highs on Sun will range from the upper 50s well behind the surface front to the lower 70s in the extreme SE. Much colder air will filter in behind the cold front for Sun night, with lows ranging from near 20 in the NE mountains to the mid 30s in the extreme SE. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 249 PM EST Sat Feb 15 2025 Key Messages: - The small probability of impactful winter weather on Wednesday in the north Georgia mountains continues to decrease. - Significant cold air likely Thursday and Friday, with lows in the low 20s to mid teens. Monday and Tuesday: No precipitation expected through late Tuesday night. Highs climbing from the 40s on Monday to the 50s and 60s on Tuesday. Overall dry and clear conditions. Tuesday night through Friday Morning: Models have begun to converge on an out of phase solution between the incoming shortwave and the larger scale wave break feature to the north. What this means for us is less amplitude to the incoming wave and warmer conditions for precipitation. The small probability of impactful winter weather on Wednesday in north Georgia has continued to decrease, probs of >0.5" in 24 hrs <25%. Current likely outcome is a brief wintry mix across far north Georgia and widespread rain from the Atlanta Metro south. A few rumbles of thunder south of I20 cannot be ruled out at this time. Temperatures cool off wednesday night with the cold front passage. Lows on Thursday will be in the 20s and 30s. Dry, post frontal air, moves in on Friday with a whopping 1040 high over Missouri. Lows on Friday morning could reach the teens and low 20s, though things should warm up back to around 40 with clear conditions. No further systems anticipated through the end of the long term outlook at this time. SM && .AVIATION... (06Z TAFS) Issued at 1246 AM EST Sun Feb 16 2025 The primary aviation concerns through 14Z Sunday will be fog and thunderstorms. A line of storms will race through north and central Georgia between 08Z and 14Z today. Wind gusts between 35 and 55 kt, and hazardous wind shear may accompany this line of storms. Impacts are expected for all the TAF sites. Fog will continue to affect portions of north Georgia until the line of storms passes. Southerly wind gusts between 20 and 30 kt are possible before the thunderstorms, then westerly gusts in the same range are anticipated through 00Z Monday. //ATL Confidence...06Z Update... High confidence in the timing and occurrence of thunderstorms High confidence in gusty winds through 00Z Monday. Moderate confidence in the continuation of fog through 08Z. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 28 53 29 58 / 0 0 0 0 Atlanta 28 50 31 57 / 0 0 0 0 Blairsville 20 47 25 54 / 0 0 0 0 Cartersville 26 47 26 57 / 0 0 0 0 Columbus 31 55 32 60 / 0 0 0 0 Gainesville 28 52 31 56 / 0 0 0 0 Macon 30 55 31 60 / 0 0 0 0 Rome 26 47 27 56 / 0 0 0 0 Peachtree City 27 50 28 57 / 0 0 0 0 Vidalia 34 56 35 64 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST today for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Dense Fog Advisory until 5 AM EST early this morning for GAZ013>016-020>025-027-031>039-043>051-055-057-062. && SHORT TERM...SEC LONG TERM....SM AVIATION...Albright
Hazardous weather outlook, Feb 15, 7:58 PM EST, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 758 PM EST Sat Feb 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 758 PM EST Sat Feb 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Another storm system will bring a line of thunderstorms and additional heavy rainfall to the area late tonight into Sunday. There is a chance that a few thunderstorms with this system could become strong to severe, capable of producing localized damaging wind gusts. A brief tornado also cannot be ruled out. Wind gusts over 35 mph are possible across the area late tonight and Sunday morning. A Wind Advisory is in effect. River flooding will also linger through the weekend into early next week in portions of north Georgia .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will continue to move across central and east Georgia on Sunday morning. Isolated strong to severe storms could produce localized damaging wind gusts. There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 15, 11:33 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 41 hr |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 3:56 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 49 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more | 50 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:48 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more | 42 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 5:59 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more | 61 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.